# SDR UPS99830032

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 280 BETWEEN LONG 12L AND 16L, THE PREVIOUS REPAIR DOUBLER IS CRACKED.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5772787 AND SRM 51-1-21.
